Mekkie, how ya doin hun, hill was on the meds for almost 1 and a half and zoloft for one year. Yes she complains alot of being spacing and not being able to remember or comprehend what she is to be studing in school. Its hard for her because she is a straight A student. Her mood swings are their, she dosen't seem to have the irritabilty that she had when she was on the wellbutrin. I wish the miles weren't soon many between us. I feel like I'm driving her crazy because I'm driving myself that way, I try to motivate her and get her to excersise and it alweasy just ends in a big fight and then we both feel awful!!! She still has the headaches and lot of eye pain, they tell her that it could be just her contacts but it all started during the zoloft period. Thanks for the omega 3 info, I have often wondered about
starting her on that too. Hugs to you, you both will get their, I have faith, infact I just wished about
it last night on a falling star!!! Your post help better understand what my daughter is going through because others really don't understand becasue they have not been on it or didn't have the side effect withdrawls.
Snickermom, hang in their, you are a beautiful person, you have so much to offer all of us!! Happy B-Day tomarrow. I have read about doctors precribeing Topomax for weight loss while taking zoloft. They also prescribe it for mood swings and bi-polar patients. It helps with the sugar cravings and appetite control. Ask you pdoc about it, Hillarie tried it but it made her tired and hard to keep awake during class. Although they say if you take it long enough that gets better. It worth asking about, look it up on the web under topomax and weight loss from zoloft.
Hi jaymay, glad to hear things are going well for you, keep it up!!
More tomarrow it late, your all in my thoughts everyday.!! I send you hugs from Minnesota, where its cold!!!!!!